# SDR IPXA3B79975

- Difficulty date: August 11, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65B0173426
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, M/D - RT BS 820, TENSION TIE TO FRAME ATTACHMENT AREA 3 EA HOLES, FOUND CRACKED AT FRAME.  M/D RT STA 820 BETWEEN STR 7R-2R FRAME IS REPAIRED IAW HX RI-53-22-10293, REV A & EO B747-5310-51857-A, 3 EA HOLES CRACKED 0.030" & 0.060" IN LENGTH, CLASSIFIED AS A MAJOR REPAIR.  SUP: INSP IS REQUIRED IAW HX RI 53-22-10293 REV A, INSP THRESHOLD IS 3000 FLIGHT CYCLES FROM THE TIME OF THE REPAIR, INSP INTERVAL 3000 FLIGHT CYCLES.
